Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so i was prescribed retin a .025% about a year ago for my moderate acne and it really kept my acne down, but about 2 months ago for some reason it just stopped working and my acne got really bad. So i stopped using it and tried the regimen with ok results but definitely not the same as my normal condition on retina. Im thinking of going back on the retin a because i have some doubts about why it stopped working. So my theory is the bottle got a puncture about 2-3 months ago, nothing too big but I was playing with the foil bottle and a small cut was made. I figiured I would seal it up with tape and plastic wrap. It seemed to not have an effect for about a month. Also, around the 2 month time we went on vacation up into the mountains, and the bottle exploded because of the pressure. So i am just wondering if these have anything to do with the lessened effectiveness? also, is retin a an antibiotic, or have antibiotic properties, like losing effectiveness after a whiel? And finally could it be that the bottle was just too old and started to lose its effectiveness? any answers would be greatly appreciated!

Share this post


Link to post
Share on other sites

Retin-A is a trademark for a compound containing Retinoic acid and the active ingredient Tretinion* ( WHICH IT'S A FORM OF VITAMIN A )

so it's not an antibiotic

And if we look to the conditions that the bottle been through so it's not able to be used anymore

But many Retin-A users have faced this problem , after 3 months of using it the acne doesn't response to the medication

Share this post


Link to post
Share on other sites
Retin-A is a trademark for a compound containing Retinoic acid and the active ingredient Tretinion* ( WHICH IT'S A FORM OF VITAMIN A )

so it's not an antibiotic

And if we look to the conditions that the bottle been through so it's not able to be used anymore

But many Retin-A users have faced this problem , after 3 months of using it the acne doesn't response to the medication

no its not true...i m using retin a for 4 months for my moderate acne...it has cleared up all my acne and now i m using it for some pimple marks....it would be the bottle budddy...retin a keeps working....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×